RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 933–938 (Mi mz8382)  

Number of the periodic points of a diffeomorphism

S. Yu. Pilyugin

Leningrad State University

Full text: PDF file (499 kB)

English version:
Mathematical Notes, 1979, 25:6, 481–484

Bibliographic databases:

UDC: 517.9
Received: 01.09.1977

Citation: S. Yu. Pilyugin, “Number of the periodic points of a diffeomorphism”, Mat. Zametki, 25:6 (1979), 933–938; Math. Notes, 25:6 (1979), 481–484

Citation in format AMSBIB
\Bibitem{Pil79}
\by S.~Yu.~Pilyugin
\paper Number of the periodic points of a~diffeomorphism
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 933--938
\mathnet{http://mi.mathnet.ru/mz8382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540247}
\zmath{https://zbmath.org/?q=an:0429.58013|0423.58014}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 481--484
\crossref{https://doi.org/10.1007/BF01230992}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500026}


Linking options:
  • http://mi.mathnet.ru/eng/mz8382
  • http://mi.mathnet.ru/eng/mz/v25/i6/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:95
    Full text:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019